Nonlinear symmetric positive systems

  • Kaising Tso

    Department of Mathematics, The Chinese University of Hong Kong, Shatin, Hong Kong

Abstract

We study the existence and uniqueness of solutions as well as their continuous dependence on given data for the boundary value problem for a general nonlinear symmetric positive system by a Nash-Hörmander iteration scheme. Results on quasilinear systems and the existence of smooth solutions which improve known results on this subject are also presented.

Résumé

A l’aide de la méthode itérative de Nash-Hörmander, nous étudions un système nonlinéaire positif symétrique et un problème de perturbation singulière. Nous obtenons des résultats d’existencé, d’unicite et de dépendance continue par rapport aux données.

Cite this article

Kaising Tso, Nonlinear symmetric positive systems. Ann. Inst. H. Poincaré Anal. Non Linéaire 9 (1992), no. 4, pp. 339–366

DOI 10.1016/S0294-1449(16)30231-1